# SDR AALA20100323TUL01

- Difficulty date: March 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WEAR AREA INTO LEADING EDGE OF FLAP VANE, ABOVE INBOARD FLAP TRACK, FOR OUTBOARD FLAP.  DID HOT BOND REPAIR PER SRM 51-70-02.
